# SDR FDEA200906242256

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Angle
- Part number: 144N81402
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CHORD ATTACHING SPLICE ANGLE HAS CORROSION AT STA 1003, RBL 8.    EVALUATE AND RECTIFY. KEEL BEAM CHORD ATTACHING SPLICE ANGLE AT STA 1003, RBL 8 CORROSION BLENDED AND FOUND EXCEEDED ALLOWABLE DAMAGED LIMITS IAW SRM 53-00-71 FIG 101 DETAIL VII REV. 97.  CORRODED KEEL BEAM ATTACHING SPLICE ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
